# SDR USAA2014091700006

- Difficulty date: September 16, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 36,522 hours, 12,980 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Bracket
- Condition: Cracked
- Location: Evac Slide
- Component: Slide
- Component part number: D31516317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK BOTH LOWER ATTACH BRACKETS ON R1 DOOR SLIDE ARE CRACKED.  REPLACED R1 DOOR SLIDE ASSEMBLY IAW JOB CARD 26L00025010.
